MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL HEAD; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during the inspection of the loaner kit in the (b)(6) warehouse, it has been detected that the piece has been received with packaging opened.No patient involved.No surgery occurred.No additional information.
 
Event or Problem Description
Upon reassessment of the reported event, sterility has not been compromised and determined to be not reportable.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative
Reported event was confirmed by review of photos.Visual evaluation of the provided photo(s) found the shrink wrap has been removed and the end flap of the carton has shifted.As this end of the carton is not meant to be opened, it can be reasonably concluded that the product has not been opened.There is not evidence of breach of the tamper seal as shown in the photo provided.However, a full view of the tamper seal is not available.Device history record (dhr) was reviewed and no discrepancies were found.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage during redistribution of the product.Upon reassessment of the reported event, it has been determined that the device sterility has not been compromised.The initial report was forwarded in error and should be voided.

Brand Name
FEMORAL HEAD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11672313
Report Number0002648920-2021-00081
Device Sequence Number19622150
Product Code LPH
UDI-Device Identifier00889024144620
UDI-Public(01)00889024144620(17)300731(10)64770374
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00801802802
Device Lot Number64770374
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1